MathSciNet Relay Station
MathSciNet bibliographic data
MR1366539 47A48 (47A40 47N20 47N70 93B15)
Arov, D. Z.; Nudelman, M. A. Passive linear stationary dynamical scattering systems with continuous time. Integral Equations Operator Theory 24 (1996), no. 1, 1–45.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement